# SDR AALA202503071086

- Difficulty date: March 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 95,299 hours, 12,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT AT DOOR 2R DOES NOT ILLIMINATE. MAINTENANCE REPLACED AFT BATTERY PACK M33098 AT DOOR 2R IAW AMM 33-51-06.
